Open Access
Translator Disclaimer
July, 1979 Multivariate Generalizations of the Wald-Wolfowitz and Smirnov Two-Sample Tests
Jerome H. Friedman, Lawrence C. Rafsky
Ann. Statist. 7(4): 697-717 (July, 1979). DOI: 10.1214/aos/1176344722

Abstract

Multivariate generalizations of the Wald-Wolfowitz runs statistic and the Smirnov maximum deviation statistic for the two-sample problem are presented. They are based on the minimal spanning tree of the pooled sample points. Some null distribution results are derived and a simulation study of power is reported.

Citation

Download Citation

Jerome H. Friedman. Lawrence C. Rafsky. "Multivariate Generalizations of the Wald-Wolfowitz and Smirnov Two-Sample Tests." Ann. Statist. 7 (4) 697 - 717, July, 1979. https://doi.org/10.1214/aos/1176344722

Information

Published: July, 1979
First available in Project Euclid: 12 April 2007

zbMATH: 0423.62034
MathSciNet: MR532236
Digital Object Identifier: 10.1214/aos/1176344722

Subjects:
Primary: 62G10
Secondary: 05C05, 62G30, 62H15, 62H20

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.7 • No. 4 • July, 1979
Back to Top